# SDR QMLA2009011509003

- Difficulty date: January 15, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N930U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3887
- Aircraft time: 2,172 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902820
- Condition: Cracked
- Location: Cockpit
- Part time: 2,172 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT WIND SCREEN UPON WALK AROUND AT PWA.  MAINTENANCE WAS ON SIGHT AND DISPATCH WAS NOTIFIED THAT THE AIRCRAFT WOULD BE OUT OF SERVICE WHILE THE WIND SCREEN WAS REPLACED.  WINDSHIELD CRACKED 12 INCHES FROM THE RIGHT SIDE TO THE CENTER OF THE RT WINDSHIELD, OUTSIDE AIR TEMP WAS 9 DEGREES F, THIS WAS AN ORIGINAL WINDSHIELD AND WAS 4.5 YEARS OLD.  CRACK ORIGINATED AROUND A SPACER THAT STANDS OFF THE TRIM STRIP.
